# SDR CALA9701481

- Difficulty date: October 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16895
- Make and model: Doug DC-9-82
- Aircraft serial: 49394
- System (JASC): 3233 · Landing Gear Actuator
- Part: Retract Cyl
- Part number: 39281375001
- Condition: Malfunctioned
- Location: Nlg
- Part time: 28,793 hours
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

THE NOSE GEAR UNSAFE LIGHT REMAINED ILLUMINATED WHEN GEAR WAS RETRACTED AFTER TAKEOFF.  THE GEAR WAS CYCLED, BUT THE LIGHT REMAINED ON AND THE GEAR DOOR LIGHT WAS ON.  THE AIRCRAFT WAS RETURNED TO LAS WHERE IT LANDED WITHOUT INCIDENT.  THE AIRCRAFT MADE A FERRY FLIGHT TO LAX FOR MAINTENANCE.  MAINTENANCE FOUND NO DISCREPANCIES.  AN EXTENSION/RETRACTION TEST WAS PERFORMED IAW MM 32-30-00, PAGE 201-206 AND NO FAULTS WERE NOTED.  THE NLG RETRACT CYLINDER WAS REMOVED AND REPLACED AS A PRECAUTIONARY MEASURE.  LEAK AND OPERATIONAL CHECKS WERE GOOD.
